Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Felt like an earthquake, fell from chair. Head tingling, headache. Cause for such a feeling?

Hello, I know this sounds really weird and it was! I was sitting at my desk and felt and looked as if we were experiencing an earthquake and I reached to grab ahold of my desk.As I did, it flipped over sideways with my computer ontop of it and I never could get a hold of it. I almost fell out of my chair.Then it just stopped.I looked down,my desk was fine,nothing was shaken up and no one in the room had even noticed what I had just experienced. My head feel tingly in the back and I know have a headache . One of my students saw it and said I said Earthquake and almost fell out of my chair as I grabbed my desk. It only lasted a few seconds.I had not taken any medication or done anything out of the norm. Thanks, Stef
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Thus sensation most of the time is what is called a syncope or a black out. It usually arises because of a temporary decrease in blood flow and supply to the brain. The causes might be cardiovascular or neurological. But most of the time, when it happens only once, there is no need to worry. At times, it transitory and does not actually indicate presence of any disease.
If it becomes so frequent, then you might need to consult first a cardiologist.
For now, I think you need not worry.
Thanks and best regards,
Luchuo, MD.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor